# SDR SWIA201128501

- Difficulty date: May 17, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 22,663 hours, 18,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R AT FS 559 AND FS 559+16 EXISTING HOLES ARE TOO LOW AND INTO RADIUS OF CLIP REPAIR.  (C-CHECK)  REPAIRED STRINGER 23R PER REO.
